# SDR DL757040017

- Difficulty date: January 8, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 44,010 hours, 21,328 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 570467178A
- Part serial: A20312
- Condition: Worn
- Location: Nr 9 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 SLAT WORN ON LOWER SURFACE.  REPAIRED PER SRM 51-70-10 PERMANENT REPAIR.
